MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 8.9 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 8.9 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET
Catalog Number B33351
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used list# b33351 connected into a, 0.9% sodium chloride injection usp 250ml baxter iv bag and one used 20ml bd syringe with the tip completely broken connected with the microclave of the set #b33351 were returned for evaluation.As received the broken piece of syringe was easily removed from the syringe, some stress withing marks were observed on both broken pieces, however no solvent or any anomaly was observed.Complaint of tubing dislodged cannot be confirmed, since there no tube connection/disconnection in the returned icu medical set were observed.The returned 20 ml bd syringe is a non-icu medical set therefore the probable cause cannot be determined.A device history lot# review could not be conducted because no lot number(s) was/were identified.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a 127" (323 cm) transfer set w/dual check valve, microclave® where it was reported that the tubing dislodged during infusing of total parenteral nutrition (tpn) and lipids medication.There was patient involvement, no patient harm and slight delay due to having to perform a cap change and change intravenous (iv) tubing.

Brand Name
127" (323 CM) APPX 8.9 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20909288
Report Number9617594-2024-01763
Device Sequence Number7825427
Product Code FMG
UDI-Device Identifier00887709007758
UDI-Public00887709007758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33351
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION AND LIPIDS, UNK MFR
Patient SexUnknown